Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 192, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 31, 2021, 7:12 AM CDT for 7 counties in Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2021, 7:12 AM CDT (12:12 UTC)
- Expired
- Aug 31, 2021, 8:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Gage County, NE, Jefferson County, NE, Johnson County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Richardson County, NE
The radar
The Omaha radar (KOAX), 122 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 7:52 AM CDT | TSTM WND GST 58 | 1 Nne Falls City, NE | DELAYED ENTRY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 0.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
013
WUUS53 KOAX 311212
SVROAX
NEC067-095-097-127-131-133-147-311300-
/O.NEW.KOAX.SV.W.0192.210831T1212Z-210831T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
712 AM CDT Tue Aug 31 2021
The National Weather Service in Omaha has issued a
* Severe Thunderstorm Warning for...
Johnson County in southeastern Nebraska...
Nemaha County in southeastern Nebraska...
Jefferson County in southeastern Nebraska...
South central Otoe County in southeastern Nebraska...
Richardson County in southeastern Nebraska...
Pawnee County in southeastern Nebraska...
Gage County in southeastern Nebraska...
* Until 800 AM CDT.
* At 712 AM CDT, severe thunderstorms were located along a line
extending from Talmage to 5 miles east of Fairbury, moving
southeast at 75 mph.
HAZARD...65 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Johnson, Talmage and Lorton around 715 AM CDT.
Auburn around 720 AM CDT.
Peru and Odell around 725 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4001 9737 4016 9737 4045 9667 4061 9599
4050 9568 4047 9569 4046 9564 4042 9566
4034 9562 4031 9566 4030 9557 4026 9555
4023 9547 4018 9548 4012 9540 4004 9542
4001 9531
TIME...MOT...LOC 1212Z 297DEG 66KT 4053 9599 4014 9707
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KG3 follow-up statements
188
WWUS53 KOAX 311225
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
725 AM CDT Tue Aug 31 2021
NEC067-095-097-127-131-133-147-311300-
/O.CON.KOAX.SV.W.0192.000000T0000Z-210831T1300Z/
Johnson NE-Nemaha NE-Jefferson NE-Otoe NE-Richardson NE-Pawnee NE-
Gage NE-
725 AM CDT Tue Aug 31 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR JOHNSON...NEMAHA...JEFFERSON...SOUTH CENTRAL OTOE...RICHARDSON...
PAWNEE AND GAGE COUNTIES...
At 724 AM CDT, severe thunderstorms were located along a line
extending from Peru to Odell, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Peru around 730 AM CDT.
Other locations in the path of these severe thunderstorms include
Pawnee City, Table Rock, Humboldt, Verdon and Falls City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4001 9737 4016 9737 4044 9669 4053 9633
4061 9599 4050 9568 4047 9569 4046 9564
4042 9566 4034 9562 4031 9566 4030 9557
4026 9555 4023 9547 4018 9548 4012 9540
4004 9542 4001 9531
TIME...MOT...LOC 1224Z 270DEG 66KT 4046 9573 4008 9681
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KG513
WWUS53 KOAX 311236
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
736 AM CDT Tue Aug 31 2021
NEC067-095-097-127-131-133-147-311300-
/O.CON.KOAX.SV.W.0192.000000T0000Z-210831T1300Z/
Johnson NE-Nemaha NE-Jefferson NE-Otoe NE-Richardson NE-Pawnee NE-
Gage NE-
736 AM CDT Tue Aug 31 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR JOHNSON...NEMAHA...JEFFERSON...SOUTH CENTRAL OTOE...RICHARDSON...
PAWNEE AND GAGE COUNTIES...
At 735 AM CDT, severe thunderstorms were located along a line
extending from near Rockport to 6 miles southeast of Wymore, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pawnee City, Table Rock, Humboldt, Verdon and Falls City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4001 9737 4016 9737 4038 9660 4053 9630
4061 9599 4050 9568 4047 9569 4046 9564
4042 9566 4034 9562 4031 9566 4030 9557
4026 9555 4023 9547 4018 9548 4012 9540
4004 9542 4001 9531
TIME...MOT...LOC 1235Z 270DEG 66KT 4046 9549 4008 9657
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KG079
WWUS53 KOAX 311247
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
747 AM CDT Tue Aug 31 2021
NEC067-095-097-127-131-133-147-311300-
/O.CON.KOAX.SV.W.0192.000000T0000Z-210831T1300Z/
Johnson NE-Nemaha NE-Jefferson NE-Otoe NE-Richardson NE-Pawnee NE-
Gage NE-
747 AM CDT Tue Aug 31 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR JOHNSON...NEMAHA...SOUTHERN JEFFERSON...SOUTH CENTRAL OTOE...
RICHARDSON...PAWNEE AND GAGE COUNTIES...
At 747 AM CDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Tarkio to Summerfield, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Beatrice, Falls City, Auburn, Tecumseh, Wymore, Pawnee City,
Humboldt, Peru, Sterling, Blue Springs, Johnson, Cook, Odell, Table
Rock, Diller, Talmage, Verdon, Stella, Shubert and Lorton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4001 9737 4038 9660 4053 9630 4061 9599
4050 9568 4047 9569 4046 9564 4042 9566
4034 9562 4031 9566 4030 9557 4026 9555
4023 9547 4018 9548 4012 9540 4004 9542
4001 9531
TIME...MOT...LOC 1247Z 270DEG 66KT 4038 9524 4000 9632
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:06 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Aug 31, 6:06 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 606 AM CDT Tue Aug 31 2021 ...Updated Aviation Forecast Discussion... .DISCUSSION... Issued at 322 AM CDT Tue Aug 31 2021 ...Last Night and Today... Numerous showers and thunderstorms tracked through eastern Nebraska and southwest Iowa overnight. Several of these storms became severe, producing hail up to the size of golfballs and damaging winds over 60 mph. A second burst of storms will continue to move across the forecast area through the morning hours. These storms may continue to train over the same region, exacerbating any minor flooding occurring over previously saturated ground. Otherwise, the threat for additional severe weather looks to be fairly low, given the previous convective overturning. Lingering precipitation should push out of the region by this afternoon, as the shortwave inducing convection travels farther east and an upper level ridge builds into the Central plains. This will allow for gradually clearing skies with highs in the upper 70s to mid 80s. ...Wednesday and Beyond... The upper ridge will remain over the area Wednesday, ushering slightly warmer temperatures back into the forecast area. Highs will climb back towards the upper 80s Wednesday afternoon. Warm moist air advecting into the region ahead of an approaching surface trough will bring a small chance for isolated showers and storms along the Missouri River Wednesday and Wednesday night. A cold front will approach the region Thursday, bringing yet another round of showers and storms to the forecast area, in addition to significantly cooler weather for Friday and beyond. This frontal passage will also coincide with the flattening of the upper ridge. Multiple shortwaves will ripple through the zonal flow, contributing to on and off again precipitation chances through the weekend, as temperatures dip back towards the upper 70s and low 80s. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 603 AM CDT Tue Aug 31 2021 Scattered thunderstorms and lingering rainfall will continue over the TAF sites for the morning hours. This could drop conditions as low as LIFR at times,but primarily MVFR. Otherwise, decreasing cloudiness should lead to VFR conditions through much of the period. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...KG AVIATION...Kern
Hazardous weather outlook, Aug 31, 4:14 AM CDT, 2 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 414 AM CDT Tue Aug 31 2021 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-312315- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 414 AM CDT Tue Aug 31 2021 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Today and Tonight Thunderstorms will continue to move through eastern Nebraska and southwest Iowa this morning. A few storms in eastern Nebraska could be strong to severe with large hail and damaging winds. Heavy rain and minor flooding will also be possible if thunderstorms manage to train over previously saturated soil. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Additional thunderstorms will be possible Thursday through the weekend with the passage of a cold front. Strong to severe storms capable of producing very heavy rainfall will be possible with this frontal passage. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but any severe storm or flooding reports are appreciated.
In the hours before
Special weather statement, Aug 31, 5:02 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
502 AM CDT Tue Aug 31 2021
NEZ042-043-050-311030-
Platte NE-Butler NE-Colfax NE-
502 AM CDT Tue Aug 31 2021
...A strong thunderstorm will impact portions of southwestern Colfax,
southeastern Platte and northwestern Butler Counties through 530 AM
CDT...
At 501 AM CDT, Doppler radar was tracking a strong thunderstorm over
Columbus, moving southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Bellwood around 510 AM CDT.
Schuyler around 520 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4154 9730 4144 9697 4110 9736 4115 9737
4139 9737 4138 9743 4139 9744
TIME...MOT...LOC 1001Z 301DEG 37KT 4145 9732
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MeadSpecial weather statement, Aug 31, 5:26 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
526 AM CDT Tue Aug 31 2021
NEZ050-051-065-066-311100-
Saunders NE-Seward NE-Butler NE-Lancaster NE-
526 AM CDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of northwestern
Lancaster, northern Seward, Butler and western Saunders Counties
through 600 AM CDT...
At 526 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles northwest of Rising City to 7 miles
northwest of Prague. Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Rising City around 535 AM CDT.
Prague around 540 AM CDT.
Other locations in the path of these storms include Weston, Ulysses,
Valparaiso and Staplehurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4133 9737 4138 9715 4139 9710 4140 9708
4142 9703 4141 9700 4143 9698 4145 9688
4145 9685 4105 9665 4086 9736
TIME...MOT...LOC 1026Z 336DEG 27KT 4126 9735 4137 9692
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MeadLocal storm report, Aug 31, 5:35 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
535 AM CDT TUE AUG 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLOOD WATERLOO 41.29N 96.29W
08/31/2021 DOUGLAS NE LAW ENFORCEMENT
LOTS OF STREET FLOODING. BUMPER DEEP IN SOME
AREAS.
&&Local storm report, Aug 31, 5:49 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
549 AM CDT TUE AUG 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HEAVY RAIN 1 N ELKHORN 41.30N 96.24W
08/31/2021 M3.24 INCH DOUGLAS NE PUBLIC
&&Special weather statement, Aug 31, 5:56 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
556 AM CDT Tue Aug 31 2021
NEZ050-051-065-066-078-311130-
Saunders NE-Seward NE-Butler NE-Lancaster NE-Saline NE-
556 AM CDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of northern Lancaster,
Seward, northwestern Saline, southeastern Butler and southwestern
Saunders Counties through 630 AM CDT...
At 556 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southeast of Weston to Utica. Movement
was southeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Beaver Crossing around 605 AM CDT.
Friend around 615 AM CDT.
Other locations in the path of these storms include Lincoln, Waverly
and Dorchester.
This includes Interstate 80 in Nebraska between mile markers 366 and
414.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4061 9737 4095 9736 4118 9668 4091 9646
4087 9646 4056 9736
TIME...MOT...LOC 1056Z 333DEG 39KT 4113 9670 4089 9733
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MeadSpecial weather statement, Aug 31, 6:18 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
618 AM CDT Tue Aug 31 2021
NEZ065>068-078-088>090-311145-
Jefferson NE-Cass NE-Otoe NE-Seward NE-Gage NE-Lancaster NE-
Johnson NE-Saline NE-
618 AM CDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of Lancaster,
northwestern Johnson, southeastern Seward, northeastern Jefferson,
western Otoe, Saline, northern Gage and western Cass Counties through
645 AM CDT...
At 618 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles north of Murdock to Lincoln to near
Friend. Movement was southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Lincoln and Murdock around 625 AM CDT.
Weeping Water around 635 AM CDT.
Other locations in the path of these storms include Avoca, Wilber,
Hickman, Bennet, Palmyra, De Witt and Panama.
This includes Interstate 80 in Nebraska between mile markers 382 and
426.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4051 9737 4068 9737 4090 9688 4103 9631
4102 9626 4072 9593 4052 9635 4028 9714
TIME...MOT...LOC 1118Z 309DEG 36KT 4098 9626 4086 9678 4062 9731
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KernThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 10:29 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce, Wayne | 46 min |
| Aug 30, 10:31 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 44 min |
| Aug 30, 10:54 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 39 min |
| Aug 30, 11:01 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Wayne | 44 min |
| Aug 30, 11:06 PM CDT | Severe Thunderstorm Warning | OAX | Pierce, Wayne | 54 min |
| Aug 30, 11:22 PM CDT | Special Weather Statement | OAX | Pierce | 23 min |
| Aug 30, 11:35 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 40 min |
| Aug 30, 11:42 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Wayne | 48 min |
| Aug 30, 11:54 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 24 min |
| Aug 31, 12:00 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Stanton | 45 min |
| Aug 31, 12:04 AM CDT | Areal Flood Advisory | OAX | Cedar, Cuming, Knox, Pierce, Stanton, Thurston and 1 more | 6 hr |
| Aug 31, 12:09 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 36 min |
| Aug 31, 12:15 AM CDT | Severe Thunderstorm Warning | OAX | Washington | 26 min |
| Aug 31, 12:25 AM CDT | Areal Flood Advisory | OAX | Burt, Washington | 5 hr |
| Aug 31, 12:31 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Saunders, Washington | 29 min |
| Aug 31, 12:47 AM CDT | Areal Flood Advisory | OAX | Knox | 5 hr |
| Aug 31, 12:53 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Douglas, Saunders, Washington | 37 min |
| Aug 31, 1:19 AM CDT | Areal Flood Advisory | OAX | Burt, Washington | 4 hr |
| Aug 31, 1:22 AM CDT | Areal Flood Advisory | OAX | Burt, Colfax, Cuming, Dodge, Stanton, Thurston and 1 more | 6 hr |
| Aug 31, 1:22 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 23 min |
| Aug 31, 1:35 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Saunders | 25 min |
| Aug 31, 1:36 AM CDT | Flash Flood Warning | OAX | Antelope, Knox, Pierce | 4 hr |
| Aug 31, 1:46 AM CDT | Areal Flood Advisory | OAX | Dodge, Douglas, Sarpy, Washington | 5 hr |
| Aug 31, 1:56 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 34 min |
| Aug 31, 2:14 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 31 min |
| Aug 31, 3:18 AM CDT | Special Weather Statement | OAX | Antelope | 27 min |
| Aug 31, 5:02 AM CDT | Special Weather Statement | OAX | Butler | 28 min |
| Aug 31, 5:26 AM CDT | Special Weather Statement | OAX | Butler | 34 min |
| Aug 31, 5:35 AM CDT | Areal Flood Advisory | OAX | Butler, Cass, Colfax, Dodge, Douglas, Lancaster and 4 more | 77 min |
| Aug 31, 5:41 AM CDT | Areal Flood Warning | OAX | Antelope, Burt, Cedar, Colfax, Cuming, Dodge and 7 more | 9 hr |
| Aug 31, 5:56 AM CDT | Special Weather Statement | OAX | Seward | 34 min |
| Aug 31, 6:18 AM CDT | Special Weather Statement | OAX | Cass, Lancaster, Otoe, Saline | 27 min |
| Aug 31, 6:28 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Johnson, Lancaster, Nemaha, Otoe and 1 more | 47 min |
| Aug 31, 6:43 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Lancaster, Pawnee, Saline | 32 min |
| Aug 31, 7:58 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Nemaha, Pawnee, Richardson | 10 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.